Advertisement -- Learn more about ads on this site.


    CALAMITYJANE44   3,490
SparkPoints
2,500-3,999 SparkPoints
 
 

Update on Itchy Rash - Eczema?


Thursday, March 28, 2013

Finally broke down and went to another doctor (not my endo) about this lovely rash. She gave me a script for some cortisone cream which is a bit stronger than OTC stuff and told me to take Claritin (loratadine?) to help with the histamine reaction.

Within just a few days, praise God the rash started to clear up and on day one of taking the antihistamine the itching nearly stopped.

It's been a week today since I started this and the relief is very, very welcome!

What I still don't know, however, is what caused this allergic reaction. The doc said it looked like eczema to her, however she's not a dermatologist, so who can say. At the moment, however, all I care is, I'm no longer scratching like a demon. emoticon

I'll discuss all of this with my endo tomorrow. Of course since I was off of the thyroid meds for 2 weeks (and still saw no improvement in the rash) I will have to wait longer before she can do the bloodwork. Sigh.

I really don't like going to doctors, so I can't say if I'll see an allergist about the eczema. I don't want to be on Claritin for the rest of my life either, so if it comes back when I stop the antihistamine I guess I'll have to... emoticon

Oh well. Hope all of my sparkies are having a fantastic week and looking forward to the weekend!

Anita



SHARE

Member Comments About This Blog Post:
LINDAMARIEZ1 9/22/2013 10:20AM

    I had what sounds like the same thing! but..I suspect that it a food allergy! triggering it but not from food but rather from a medicantion that the dr. doesn't want to change...medformin for my diabetes angain an antihistimaine works and a zanax to calm down the nerves! it works but here this.. the body can at times get use to all and any creams you use! mine istriamcinolene cream (not the opintment it is in a vaseline and can actually spread it! in the beginning I was treated for yeast infection on my skin (from diabetes) then I used a bacterial cream (not ointment and it went away over night! If I don't keep using the triam stuff it comes back. I think it is an allergy ! Pardon me here but I also can get it in my groin as I pee out the allergin murder at times sounds fab! good luck with yours GF! emoticon

Report Inappropriate Comment
KALLIE1958AR 3/28/2013 5:28PM

    emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.